MAUDE Adverse Event Report: SYNTHES GMBH 8MM TI CANNULATED TIBIAL NAIL-EX/315MM-STERILE; NAIL, FIXATION, BONE

SYNTHES GMBH 8MM TI CANNULATED TIBIAL NAIL-EX/315MM-STERILE; NAIL, FIXATION, BONE
Catalog Number 04.004.243SAB
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994)
Date of Event 11/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The site hoq (hong kong) reported an adverse event in our database which is considered (possibly) related to the device.Subject (b)(6).Ae1: postoperative adverse event: "fracture-related infection (fri)" is the ae related to the tibial fracture and/or treatment of tibial fracture? "yes" is the ae related to the device? "possible" dps implant was used.This report is for an 8mm ti cannulated tibial nail-ex/315mm-sterile.This is report 1 of 6 for (b)(4).
 
Event or Problem Description
Patient consequences were reported as prolonged hospitalization, antibiotics and wound dressings, patient recovered without persistent damage.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.E1: (b)(6).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
8MM TI CANNULATED TIBIAL NAIL-EX/315MM-STERILE
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18503993
Report Number8030965-2024-00793
Device Sequence Number15429047
Product Code JDS
UDI-Device Identifier10886982083616
UDI-Public(01)10886982083616
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.004.243SAB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/21/2023
Supplement Date Received by Manufacturer01/18/2024
Initial Report FDA Received Date01/12/2024
Supplement Report FDA Received Date02/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXPERT TIBIAL NAIL PROTECT Ø8 CANN L315; UNK - SCREWS: NAIL DISTAL LOCKING; UNK - SCREWS: NAIL PROXIMAL LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown